Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2002, Volume 41, Number 6, Pages 745–753 (Mi al205)  

This article is cited in 1 scientific paper (total in 1 paper)

Complete Classes of Regular Polygons over Monoids of Depth 2

E. V. Ovchinnikova


Abstract: It is proved that for a linearly ordered monoid of depth 2, with an axiomatizable class of regular polygons, the completeness of this class is equivalent to its model completeness, and we give an algebraic description of such monoids.

Keywords: linearly ordered monoid, complete class, model complete class

Full text: PDF file (737 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2002, 41:6, 409–413

Bibliographic databases:

UDC: 510.67:512.55
Received: 27.12.2000

Citation: E. V. Ovchinnikova, “Complete Classes of Regular Polygons over Monoids of Depth 2”, Algebra Logika, 41:6 (2002), 745–753; Algebra and Logic, 41:6 (2002), 409–413

Citation in format AMSBIB
\Bibitem{Ovc02}
\by E.~V.~Ovchinnikova
\paper Complete Classes of Regular Polygons over Monoids of Depth~2
\jour Algebra Logika
\yr 2002
\vol 41
\issue 6
\pages 745--753
\mathnet{http://mi.mathnet.ru/al205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967773}
\zmath{https://zbmath.org/?q=an:1029.03024}
\transl
\jour Algebra and Logic
\yr 2002
\vol 41
\issue 6
\pages 409--413
\crossref{https://doi.org/10.1023/A:1021759714514}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845761118}


Linking options:
  • http://mi.mathnet.ru/eng/al205
  • http://mi.mathnet.ru/eng/al/v41/i6/p745

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Mikhalev, E. V. Ovchinnikova, E. A. Palyutin, A. A. Stepanova, “Model-theoretic properties of regular polygons”, J. Math. Sci., 140:2 (2007), 250–285  mathnet  crossref  mathscinet  zmath
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:163
    Full text:55
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021